MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE PLATE, SHORT, LEFT, SS; WASHER, BOLT, NUT

ARTHREX, INC. DISTAL CLAVICLE PLATE, SHORT, LEFT, SS; WASHER, BOLT, NUT
Model Number DISTAL CLAVICLE PLATE, SHORT, LEFT, SS
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 3/15/2022, it was reported by a sales representative via email that an ar-2656 distal clavicle plate had one of the distal screw not lock in the plate.This was discovered during a clavicle fx procedure on (b)(6) 2022.Another plate was used and case was completed without further issues.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-2656dl was received for investigation.Visual inspection identified thread damage to the plate holes, most likely resulting from over-engaging/over-tightening during insertion.

Brand Name
DISTAL CLAVICLE PLATE, SHORT, LEFT, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19257572
Report Number1220246-2024-02860
Device Sequence Number6519840
Product Code HRS
UDI-Device Identifier00888867027503
UDI-Public00888867027503
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISTAL CLAVICLE PLATE, SHORT, LEFT, SS
Device Catalogue NumberAR-2656DL
Device Lot Number5261925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown